Revista Matemática Iberoamericana


Full-Text PDF (200 KB) | Metadata | Table of Contents | RMI summary
Volume 24, Issue 2, 2008, pp. 703–719
DOI: 10.4171/RMI/553

Published online: 2008-08-31

Stable Higgs $G$-sheaves

Tomás Gómez[1] and Ignacio Sols[2]

(1) Universidad Complutense de Madrid, Spain
(2) Universidad Complutense de Madrid, Spain

For a connected reductive group $G$, we generalize the notion of (semi)stable Higgs $G$-bundles on curves to smooth projective schemes of higher dimension, allowing also Higgs $G$-sheaves, and construct the corresponding moduli space.

Keywords: Moduli spaces, principal bundles, Higgs bundles

Gómez Tomás, Sols Ignacio: Stable Higgs $G$-sheaves. Rev. Mat. Iberoamericana 24 (2008), 703-719. doi: 10.4171/RMI/553